# SDR SWAA2025092305210

- Difficulty date: August 16, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DOOR CUTOUT WEB UPPER POSITION LOCATED BETWEEN BS 794 AND BS 847 AFT CARGO COMPARTMENT.   REPLACED WEB LOCATED ON DOOR CUT OUT UPPER POSITION BETWEEN BS 794 AND BS 847 AFT CARGO BAY IAW SRM 51-40-02, AND DWG 146A0081, SHEET 37, REV-, DWG 146A8300, SHEET 2, REV-,  DWG 141A0081, SHEET 38, REV-, DWG 141A8110, SHEET 25, REV A, DWG 141A8110, SHEET 25, REV A, DWG 146A8310, SHEET 16, REV A,  DWG 146A8310, SHEET 15, REV A, & DWG 146A8113, SHEET 11, REV-.
